ON INTEGRAL ESTIMATES of NONNEGATIVE POSITIVE DEFINITE FUNCTIONS

Andrey Efimov, Marcell Gaál, Szilárd Gy Révész

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)117-125
Number of pages9
JournalBulletin of the Australian Mathematical Society
Volume96
Issue number1
DOIs
Publication statusPublished - 1 Aug 2017

Keywords

  • convolution square
  • Fourier transform
  • nonnegative positive definite function
  • Schur's theorem
  • Wiener's problem

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Fingerprint

Dive into the research topics of 'ON INTEGRAL ESTIMATES of NONNEGATIVE POSITIVE DEFINITE FUNCTIONS'. Together they form a unique fingerprint.

Cite this